# SDR 9521379310

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 2350 · Audio Integrating System
- Part: Microphones
- Condition: Inoperative
- Location: Lt/Ctr Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AND JUMPSEAT VHF COMMUNICATIONS FAILED EN ROUTE ONT-MSP.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  FOUND MICROPHONES ON BOTH COMMS INOPERATIVE.  REPLACED MICROPHONES AND OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
